MAUDE Adverse Event Report: LUMENIS LTD ULTRAPULSE DUO; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD ULTRAPULSE DUO; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2000000
Medical Device Problem Codes Defective Device (2588); Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The console was serviced by the field service engineer (fse) at the customer's site.The fse found the pyro board connector, support arm and clamp cpg cable were defective.The malfunction found could have affected the device performance leading to the event experienced by the customer.
 
Event or Problem Description
It was reported that the articulated arm aiming beam was out of alignment.In addition, cable plastic clips are missing and the antenna is broken.There was no patient involvement.
 
Additional Manufacturer Narrative
The console was serviced by the field service engineer (fse) at the customer's site.The system powered on without errors and passed all initial self-tests.In user mode, a test shot revealed that the aiming beam and treatment beam were not concentric.The fse disassembled the system down to the optics bench and performed a full set of alignment and calibration procedures, including pyro alignment, pyro electric detector energy calibration, aiming beam alignment (out of mast), near and far beam alignment, and articulated arm alignment.All procedures passed according to service manual specifications.Electronic calibrations, safety features, and power output at low, medium, and high energy levels were also verified and passed.The system was confirmed ready for clinical use.During inspection, the fse identified a compromised pyro board connector as the root cause, which was corrected by replacing the pyro board.The malfunction found could have affected the device performance leading to the event experienced by the customer.
 
Event or Problem Description

Brand Name
ULTRAPULSE DUO
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21810644
Report Number2124215-2025-21294
Device Sequence Number12963721
Product Code GEX
UDI-Device Identifier07290109140322
UDI-Public(01)07290109140322(11)190819(10)166
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K203544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2000000
Device Catalogue NumberGA-2000000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2025
Supplement Date Received by Manufacturer05/06/2025
Initial Report FDA Received Date04/09/2025
Supplement Report FDA Received Date06/03/2025
Date Device Manufactured08/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown